Can you combine Sudafed PE with Benadryl to combat severe stuffy nose?
Patient : I have gotten a stuffy nose that has lasted a month now. I started to get allergies for the first time in my life this past spring. Claritin D has made that better. Up until a month ago, I got this stuffy nose and the Claritin was not helping and nothing much else has helped since then. I have to ferrets I got in June, but the symptoms started months after having them. There is no mold in the house that I am aware of, so I am assuming that it is some kind of fall allergin possibly. I get a little bit of an itchy throat, ithcy eyes, and my ears even kind of itch a little bit. I have tried all of the following:
2 different saline nose sprays
Vicks Sinex Nose spray
Vicks Vapor Rub
So far, the only things that have helped are the nose sprays. However, they only last 2-3 hours and I am finding myself having to use more to clear my nose again. I know this is very unhealthy. I would go to a doctor but I have no insurance and I am currently unemployed. MY last stitch hope is maybe combining Benadryl (anti-histamine) with the Sudafed PE (decongestant) because I figured that may help, but I'm not sure if that is dangerous?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.